# SDR CA150903006

- Difficulty date: August 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R7523627
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI FOR TAKE-OFF THE CREW HAS REPORTED "HYD3 LO PRESS" CAUTION MESSAGE APPEARED ON EICAS DISPLAY. THE AIRCRAFT RETURNED TO GATE. GROUND VISUAL INSPECTION REVEALED HYDRAULIC LEAK FROM THE RUPTURED SYSTEM 3 HYDRAULIC TUBE LOCATED IN NLG WHEEL WELL. THE TUBE WAS REPLACED, HYDRAULIC SYSTEM REPLENISHED, OPERATIONAL TEST PERFORMED.
